# SDR MASA2012022134466

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 23,491 hours, 16,324 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 521031
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOWER LEFT TORQUE LINK ATTACHMENT LUG CHAFED APPROX. 1.0L X .300W X .015D.  CHAFE IS ON THE INSIDE OF THE LUG.  REPAIRED IAW WITH REO 670-32-21-181 DATED 2012-02-18 AND SCR-018-12-A.
